# SDR CALA2025111811286

- Difficulty date: November 14, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 112,647 hours, 26,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE BS 900 APPROX LBL 6, TEE CHORD AND BRACKET HAVE CORROSION.  CORROSION ON BRACKET AND TEE CHORD WAS REMOVED, BRACKET FOUND WITH IN LIMITS IAW SRM 53-00-71-1A AND TEE CHORD WAS REPAIRED IAW SRM 51-70-12-0G.
